# SDR DHL2001807024

- Difficulty date: September 25, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Lockpin
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTS SEAT FORE AND AFT TRACKING DOES NOT LOCK SECURELY.  LUBED CAPTAINS SEAT FORE AND AFT LOCK PINS OPS CHECKS GOOD IAW MM 25-11-1.
